Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Celestamine after botox injection

Premium Questions

Dr.         Muhammad Hanif MD

rule that out. Now after long thought Dad is thinking of getting Botox injection. I have done some ... and they feel better also, but some cases they say they need to apply after 6 months or... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr. Tushar Kanti Biswas MD

. Could this be related to the Botox injections? I have not had any surgeries and I have not been in any ...Thank you - my question concerns botox and atelectasis . I had the standard protocol of 31 ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Praveen Tayal MD

Two months ago I had Botox injection to my brow for the first time. For a week I had pressure headache along the brow line. A week later I had vertigo , saw the doctor and he said just a case ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Souvik Adhikari MD

I had botox injections in my head and neck and I have read the side effects. I do have blurry vision and only in the morning dizziness . do these side effects last the duration of the drug in your ... View answer

Answered by : Dr. Souvik Adhikari ( Cosmetic & Plastic Surgeon)
Dr. Pavan Kumar Gupta MD

Had botox injections yesterday & started experiencing chest tightness/pressure. Is this related possibly? Only condition I have is high cholesterol (at low end of the high spectrum). ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr.  Shinas Hussain MD

hi i get botox injections in my bladder for incontnance after getting a bladder sling removed. I ... injection? I did read that those symptoms could be a possible side effect even weeks... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Erion Spaho MD

I had Botox injections from my neurologist Nov. 10, 2011 to treat migraines and the pain I have had since an accident I had when I was 7 years old (I m now 41) that causes me to hold my head crooked ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. EDVIN   SELMANI MD MD

operated on after my upper back was operated on. They are talking about giving me botox injections, however ... View answer

Answered by : Dr. EDVIN SELMANI MD ( PhD)
Dr. Olgeta Xhufka MD

My daughter had botox done about 4 weeks ago and it seemed to reduce her the pain of her almost ... neurological symptoms through her body. Plus she is nauseous. Any chance it could be from having botox 4... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr.  Nupur K MD

I received Botox injections last week for my migraines and one of the injections sites is very sensitive to touch as if a nerve was hit when the injection was given. It has never happened before when I ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

bot ox injection is not indicated in migraine it is notposible to predict recovery. there are many side effect.it is advisable to take the opinion of doctor who advised bot ox treatment.

Dr.     Suresh Heijebu MD

HI.IT TAKES 4 TO 6 WEEKS TO COMPLETELY HEAL.AFTER WHICH YOU CAN FLY.THANK YOU

Dr.  Rahul Kumar MD

you can use a solution called as aldry. it can reduce palmar sweating. other option is botox injection